As an internal medicine resident, ER physician and practicing physician, I have encountered and treated some mild cases of Stevens Johnson Syndrome and Toxic Epidermal Necrolysis, TENS, medical conditions.
Now as a Fort Worth Steven Johnson Syndrome and Toxic Epidermal Necrolysis lawyer, we are providing this update.
Dilantin, Depakote, Levaquin and Non Steroidal Anti Inflammatory drugs are among some of the drugs that may cause Stevens-Johnson Syndrome (SJS).
Dilantin and Depakote are anti-epileptic and anti-convulsion drugs which can cause Stevens-Johnson Syndrome.
These drugs – Dilantin, Depakote, Levaquin and Motrin have serious side effects, among them aching, headaches, and fever followed by a red rash and blisters. This could be a sign of Stevens-Johnson Syndrome, a rare but fatal skin disorder. Stevens Johnson Syndrome is a life-threatening skin disease that can cause rashes, skin peeling, and blisters on the body’s mucous membranes.
Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) are two versions of the same disease, distinguished from each other by severity. Both are hypersensitive life-threatening skin reactions.
Information and commentary is provided by Dallas and Fort Worth Steven Johnson Syndrome and Toxic Epidermal Necrolysis lawyer, Shezad Malik. The Dr Shezad Malik Law Firm can be reached in Dallas at 888-210-9693 or in Fort Worth at 817-717-1772. If you have questions about Steven Johnson Syndrome and Toxic Epidermal Necrolysis, please fill out our contact for online for a free consultation.